Hello doctors, to whom it may concern. I am a healthy 19 year old male living in Canada. I have been so concerned to the point of anxiety and depression please help. Have had a girlfriend for over a year. We have been having sex for about 6 months. September 14, 2012 i recieved oral sex from a 39 year old male. my gf had a yeast infection at the time (i tried treating myself for it, did not work, not a yeast infection) and i was having unprotected and protect sex with her. a week after i recieved oral from stranger i won a lube at school and used it on girlfriend for unprotected anal sex. it did not go far only as far as the head of my penis but multiple times and switched back and forth from that to vagina. few days later. red meatus mostly on right side and slightly swollen. frequent voiding and not buring or pain during pee but burning/warm feeling after pee. have been tested (blood,urine) for all std's (all NEG). went to hospital few days after got co-azithromycin 1G dose. took pills and few days after symptoms cleared up and was back to normal. 2-3 weeks no symptoms at all. we started having sex again and my anxiety did get a bit worse so i started noticing a little more frequent urination again and burning in urethra after pee. could this be from the unprotected oral from the stranger? or from trying anal unprotected wit my girlfriend? I am on doxycycline for 10 days now, 2 per day. 3rd day in. do you think this is going to be re-occurent urethritis? :( is this even urethritis? im 19 years old should my immune system not be much easier to fight this off? what bacteria do you think caused my urethritis? what bacteria is in mouth that can cause it? since it did go away for about 3 weeks is that a good sign? my girlfriend is the only person i have had sex with. i made a terrible mistake and i dont wanna pay for it my whole life :( please doctors respond quickly. i have never had any discharge, pain, itching, swelling of glands or anything. im begging.
Welcome to our Forum. I suspect you may be over reacting to your situation. You may have gotten non-gonococcal urethritis (NGU) from either your efforts at rectal sex with your GF or with your receipt of oral sex from an unknown partner. In either circumstance what is likely to have occurred is that bacteria (either from the man's mouth or your GF's rectum) got into your urethra where is caused irritation. We call this irritation non-gonococcal urethritis and treat it with either doxycycline or azithromycin. Thus in either case, you have been treated for the likely cause of your symptoms.
In persons worried about STDs, the focus of their attention on their genitals tends to make normal sensations in the area more noticeable and to suggest to them that their infections have not resolved when actually they have. My advice is to try not to worry, to keep taking the doxycycline and to do your best to not focus in your genitals. EWH
Thank you so much for your response doctor. So because of these few symptoms, which seem to be getting a bit better. I should not have to worry about re-occuring urethritis? just finish these antibiotics? would you suggest any creams? and also from what you are saying, im taking in that this is only a very mild form of urethritis? that possibly the first dose of azythromycin did not fully kill? i will try my absolute best to forget about this. seems to be working as i am not frequently peeing as much and that "warm/burning" feeling in urethra is subsiding. and myh last question is, is irritation NGU one of the more serious urethritis' or not?
thank you so much for your response, u put a lot of my worries at ease. p.s. should i follow up at an std clinic to see if it is fully gone? thanks again doc
I just was just spending a normal night with my friends, thought my burning went away today because i was not feeling it nor am i thinking about it really and i just went pee twice so far tnight and i still feel a burning sort of irritated sensation in the urethra. how long can i expect these symptoms to last? up to 2 weeks after the end of taking my pills i have heard?
There is no need for additonal therapy- I would just finish the medications you have. That you noticed a small amount of residual irritation during a quiet time yesterday is not uncommon - this was at a time when there were fewer distractions than otherwise allowing you to note the symptoms.
If you are concerned about resolution, I suggest that you discuss this with flks at an STD clinci but truely I see little reason to worry. EWH
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.